# SDR MWEA030369

- Difficulty date: September 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 167 hours, 110 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE712811503
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYRAULIC RIGHT AND LEFT LOW ALERT APPEARED.   REMOVED AND REPLACED PRESSURE LINE AT HYDRAULIC PUMP.
